# SDR AALA201804239018

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 65,277 hours, 8,271 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID DECK CREW REST BOTTOM FORWARD BUNK OXYGEN MASK DOOR OPEN,  MASK DID NOT DEPLOY.  INSPECTED AND STOWED OXYGEN MASK IAW 35-21-11. OK FOR SERVICE.
